MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 2025-06-02, berlin heart clinical affairs was informed that the patient seizure on (b)(6) 2025.Ct was performed, and small clots in the brain were identified.At the time of the event, small fibrin were noted in the inflow and outflow area of the excor blood pump; 15 ml in/out; ø 9 mm.The patient was escalated to a continuous flow device on (b)(6) 2025 and was successfully weaned and explanted for recovery on (b)(6) 2025.
 
Additional Manufacturer Narrative
The excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 until the escalation to a continuous flow device (temporary vad) the event occurred on 2025-06-01, which is (51 days) after the pump was placed on the patient.According to the site, the patient was successfully weaned and explanted for recovery on (b)(6) 2025.We have reviewed the production records of the excor blood pump and concluded that the pump was produced according to our specification.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key22375503
Report Number3004582654-2025-00034
Device Sequence Number20839527
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)280211
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexFemale
Patient Weight9 KG